question-icon

Used vaseline as a lube for anal play. developed serious

default
Posted on Sat, 16 Mar 2019
Question: Used vaseline as a lube for anal play. developed serious pain in my legs and seems to be getting worse.
doctor
Answered by Dr. T Chandrakant (1 hour later)
Brief Answer:
Please give additional information

Detailed Answer:
Hi.
Thanks for your query, albeit short.
Please give additional information for me to assist you better:
Where exactly is the pain in legs?
Has this developed during the anal play or if later then after how much time?
Is there any swelling in the painful part?
Any redness?
Is walking painful?
Are you any medications? Any medical problem?

Awaiting for the details and post photos of the painful area if there is any swelling or redness.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. T Chandrakant (44 minutes later)
extra info ... had open heart operation mid October 2018. Vein was taken from left leg. Understand recovery ccan take time however i believe the Vaseline used before operation is the issue. Why? Both legs are sore, tightness, no swelling, itchy feeling. I am taking metformin and insulin 3 times a day for type 2 diabetes (after operation the needles, before that just medication metformin). I read Vaseline not good lube internally, hard for body to disperse.We used vaseline about 4 times then discontinued anal play altogether. Embarrassed to ask my own doctor about this.
doctor
Answered by Dr. T Chandrakant (36 minutes later)
Brief Answer:
Looks to be some other problem.

Detailed Answer:
Thanks for an additional information.
This is true that Vaseline is not the preferred lubricant.
But it is not known to cause any problems with legs.
You have used it only 4 times and there is no absorption as such. Hence the cause of the soreness, tightness can be due to some other problems.

Is the problem in the legs, feet or the whole lower limbs?

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. T Chandrakant (56 minutes later)
Thank you for your answer. I am just a little worried about an infection in my rectum. I do not smoke, do not drink and have had a fairly healthy lifestyle abeit I was a firefighter in my career. The pain is in my upper thighs, me kneecap area, and just on my butt where i sit. It feel like a sharp pain then goes away, but almost constant is the numbing pain that keeps me awake. Is there any home "help" to try that I do not have to ask my doctor about? I think it is most likely the vaseline may have blocked my bowel, or an infection. If it is an infection would anti-biotics help? I appreciate your assistance but i may have to go to my own doctor and be open about my experimenting with my girlfriend.
doctor
Answered by Dr. T Chandrakant (21 minutes later)
Brief Answer:
Check Blood sugar, watch for low back, Ibuprofen, Sitz bath

Detailed Answer:
Thanks for appreciation.
Vaseline will not block the bowel.
With local infection there would have been pain in anal area, difficulty in passing stool and local edema/swelling. I hope you do not have such symptoms as you would have mentioned so.

You may please take an anti-inflammatory medicine with painkiller property like Ibuprofen if it suits you and see the results.
Watch for any pain or tenderness in the low back area or any movement at low back increasing or easing the pain in the thigh and kneecap area. Spinal cord problems in low back also can cause similar pains as you have mentioned.
Take rest.
Take plenty of oral fluids.
Check for level of HbA1c and blood sugars to see for control of diabetes.
Sitz bath in a tub with warm water.

Please get this done and tell me the progress.
Surely getting an actual examination by a Doctor helps to confirm or rule out the causative factors.

I hope this answer helps you further.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. T Chandrakant

General Surgeon

Practicing since :1984

Answered : 18205 Questions

premium_optimized

The User accepted the expert's answer

Share on
Used vaseline as a lube for anal play. developed serious

Brief Answer: Please give additional information Detailed Answer: Hi. Thanks for your query, albeit short. Please give additional information for me to assist you better: Where exactly is the pain in legs? Has this developed during the anal play or if later then after how much time? Is there any swelling in the painful part? Any redness? Is walking painful? Are you any medications? Any medical problem? Awaiting for the details and post photos of the painful area if there is any swelling or redness.